# SDR FDEA202108041930

- Difficulty date: August 4, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 72,260 hours, 17,130 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0157503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP OUTBOARD HINGE ACTUATOR LUG OUTBOARD BORE HOLE   FOUND WITH CORROSION (WING SIDE) CORROSION AT (WING SIDE) LEFT HAND WING INBOARD FLAP OUTBOARD HINGE ACTUATOR   LUG OUTBOARD BORE HOLE (NO.4 HOLE) REWORKED AND FOUND WITHIN LIMIT AS PER MD-  11 CMM 57-44-07. REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-  11 CMM 57-44-07 AND E.A # 1-5750-T0331534 A PART 1 STEP 1F(1) AND STEP 1F(3), TITLE:   WINGS - FLIGHT SURFACES - LH WING - INBOARD FLAP - OUTBOARD FWD HINGE (WING SIDE)   REPAIR - PSE 57.55.01.1 INSPECTION - ALTERNATE METHOD. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100. REFER TO WORK RELEASE ITEM : 57503533 FOR WORK DETAILS.
